# SDR 20000803SH012

- Difficulty date: July 17, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Aircraft: N1920E
- Make and model: Cessna 340A
- Aircraft serial: 340A0669
- Engine: Cont TSIO520NB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 642396
- Part serial: K189914N
- Condition: Broken
- Location: Right Engine
- Part time: 60 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE CRANKSHAFT BROKE IN CRUISE FLIGHT 15,000 FEET, 31 FEET MP,  2,300 RPM,   NR 1 PISTON NOT MOVING WHEN PROPELLER IS TURNED.  NR 5 CYLINDER, NO COMPRESSION.  METAL FOUND IN OIL FILTER AND GOVERNOR GASKET SCREEN.  (X)
